# SDR AALA20100111LAX01

- Difficulty date: January 10, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 47,723 hours, 7,539 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - TRAIL EDGE FLAP DISAGREE LIGHT ILLUMINATED WHEN FLAPS SELECTED FROM 1 DEGREE TO 5 DEGREES POSITION.  EMERGENCY DECLARED, LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CONTROL MODULE M531 INOPERATIVE.  REPLACED MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
